Lightning, Burleson
- When
- November 22, 11:15 PM CST to 11:16 PM CST
- Where
- Burleson County, Caldwell
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 30.530, -96.680
A mobile home was damaged in a lightning strike.
A thunderstorm produced a lightning strike that damaged a mobile home.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS HGX wrote it up.
A thunderstorm produced a lightning strike that damaged a mobile home.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Nov 22, 11:07 PM CST, 8 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1107 PM CST THU NOV 22 2007
.DISCUSSION...
HAVE STARTED RECEIVING REPORTS OF SOME ICE PELLETS MIXED IN WITH
THE RAIN OVER MONTGOMERY COUNTY. WET BULB ZERO IS RATHER LOW SO
WILL INTRODUCE ICE PELLETS AND HAVE RAISED POPS OVER THE NORTH AND
COASTAL COUNTIES. A NEW SET OF ZONES ON THE WAY. 43
&&
.PREV DISCUSSION... /ISSUED 1047 PM CST THU NOV 22 2007/
DISCUSSION...
STARTED GETTING A FEW LIGHTNING STRIKES AND HAVE UPDATED THE ZONES
TO REFLECT THUNDER. RADAR LOOKS VERY ACTIVE YET MEASURABLE
RAINFALL REMAINS RATHER SPARSE. WILL MAINTAIN LOW END CHANCE POPS. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 42 56 42 48 41 / 40 10 50 90 80
HOUSTON (IAH) 43 57 45 52 43 / 20 10 40 90 80
GALVESTON (GLS) 48 61 54 60 52 / 10 10 50 70 80
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM CST FRIDAY FOR
THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 6 PM CST FRIDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20
TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...43HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 521 AM CST THU NOV 22 2007 TXZ163-164-176>179-195>200-210>214-226-227-235>238-231130- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 521 AM CST THU NOV 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY REMAINS IN EFFECT FOR THE COAST THROUGH 10 AM TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS WILL PERSIST OVER THE COASTAL WATERS AND BAYS THROUGH THE WEEKEND AS SURFACE LOW PRESSURE DEVELOPS OVER THE NORTHWEST GULF OF MEXICO. STORMY AND COOL CONDITIONS ARE EXPECTED THIS WEEKEND AS AN UPPER LEVEL LOW APPROACHES FROM THE SOUTHWEST AND MOVES ACROSS SOUTHEAST TEXAS SUNDAY NIGHT. DISTURBANCES AHEAD OF THIS LOW WILL PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS BEGINNING LATE FRIDAY NIGHT OR ON SATURDAY MORNING. LOCALLY HEAVY RAINFALL MAY OCCUR ESPECIALLY OVER THE SOUTHEASTERN THIRD OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Ft Hood radar (KGRK), 71 km away, was scanning. The volume nearest the first event began at 05:18 UTC.
1 lightning. Local standard time, as filed.
A mobile home was damaged in a lightning strike.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, November 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 64018.